# SDR USAA20110303BA015

- Difficulty date: March 2, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 0375
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAN - THE R4 DOOR HAD A PRESSURE MESSAGE ON THE FAP.  THE DOOR ASSIST BOTTLE PRESSURE GAUGE READ AT THE YELLOW BAND ARROW.  MAINTENANCE RE-CHARGED THE R4 DOOR ASSIST BOTTLE PRESSURE TO THE CORRECT PRESSURE.
